A 37-year-old member asked:
Disclaimer

what to do if over dose of cephalexin for a baby?

1 doctor answer
Dr. Heidi Fowler
25 years experience Psychiatry
ER: Emergency room for any significant overdose. Can call 1-800-222-1222 24 hours per day, 7 days per week to reach any poison control center in the United States. You will be connected with an expert who will direct you how to proceed. Please have all product information available when you call.
Answered on May 4, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 45-year-old member asked:
Dr. Olga Nilova
Specializes in Pediatrics
Specifics needed: You have to be more specific. How much of an overdose it was? Was it a one time overdose or a repetitive one s over several days?
A 52-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Cephalexin O/D: An overdose occurs when an excessive / dangerous dose of a drug is used. "Overdose symptoms may include nausea, vomiting, stomach pain, diarrhea, and ... Read More
A 29-year-old member asked:
Dr. Martin Raff
56 years experience Infectious Disease
Hard to overdose: Cephalexin (at what strength?) is very hard to overdose on. Would not worry about the two doses you took and just follow directions from now on.
A 23-year-old male asked:
Dr. Ankush Bansal
17 years experience Internal Medicine
No: Reducing the frequency of an antibiotic can reduce its effectiveness for your infection. That may actually make the infection worse (more virulent) or ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month